MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

PHILIPS RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1125564
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator's lcd screen was dark.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the customer's complaint was confirmed.The device's lcd screen was replaced to address the issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
312 alvin drive
new kensington PA 15068
MDR Report Key8437465
Report Number2518422-2019-00600
Device Sequence Number19281561
Product Code CBK
UDI-Device Identifier00606959027763
UDI-Public00606959027763
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1125564
Device Catalogue Number1125564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1